A parametric type of Bernoulli polynomials with higher level

T. Komatsu (Zhejiang Sci-Tech University)

Abstract


In this paper, we introduce a parametric type of Bernoulli polynomials with higher level and study their characteristic and combinatorial properties. We also give determinant expressions of a parametric type of Bernoulli polynomials with higher level. The results are generalizations of those with level 2 by Masjed-Jamei, Beyki and Koepf and with level 3 by the author.

Keywords


Bernoulli polynomials and numbers; recurrence relations; determinants

Full Text:

PDF

References


Barman R., Komatsu T. "Lehmer's generalized Euler numbers in hypergeometric functions", J. Korean Math. Soc., 2019; 56: pp. 485-505. doi:10.4134/JKMS.j180227

Brioschi F. "Sulle funzioni Bernoulliane ed Euleriane", Annali di Mat. I, 1858; 260--263; Opere Mat. I; pp. 343-347. (in Italian) doi:10.1007/BF03197335

Glaisher J.W.L. "Expressions for Laplace's coefficients, Bernoullian and Eulerian numbers etc. as determinants", Messenger, 1875; 6: pp. 49-63.

Komatsu T. "A parametric type of Bernoulli polynomials with level 3", Rev. R. Acad. Cienc. Exactas Fis. Nat., Ser. A Mat. (RACSAM), 2020; 114: 151. doi:10.1007/s13398-020-00886-4

Komatsu T. "A parametric type of Cauchy polynomials", Miskolc. Math. Notes, 2022; 23 (to appear).

Komatsu T., Ramirez J.L. "Some determinants involving incomplete Fubini numbers", Anal. ştiin. Univ. "Ovidius" Const. Ser. Mat., 2018; 26(3): pp. 143-170. doi:10.2478/auom-2018-0038

Lehmer D.H. "Lacunary recurrence formulas for the numbers of Bernoulli and Euler", Ann. Math., 1935; 36(3): pp. 637-649. doi:10.2307/1968647

Masjed-Jamei M., Beyki M.R., Koepf W. "A new type of Euler polynomials and numbers", Mediterr. J. Math., 2018; 15(3): 138. doi:10.1007/s00009-018-1181-1

Masjed-Jamei M., Beyki M.R., Koepf W. "An extension of the Euler-Maclaurin quadrature formula using a parametric type of Bernoulli polynomials", Bull. Sci. Math., 2019; 156: 102798. doi:10.1016/j.bulsci.2019.102798

Masjed-Jamei M., Beyki M.R., Koepf W. "Symbolic computation of some power-trigonometric series", J. Symbolic Comput., 2017; 80(2): pp. 273-284. doi:10.1016/j.jsc.2016.03.004

Muir T. The theory of determinants in the historical order of development. Vol. 1-4, Dover Pub., 1960.

Srivastava H.M., Kızılateş C. "A parametric kind of the Fubini-type polynomials", Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. (RACSAM), 2019; 113(4): pp. 3253-3267. doi:10.1007/s13398-019-00687-4

Srivastava H.M., Masjed-Jamei M., Beyki M.R. "Some new generalizations and applications of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials", Rocky Mountain J. Math., 2019; 49(2): pp. 681-697. doi:10.1216/RMJ-2019-49-2-681

Srivastava H.M., Ricci P.E., Natalini P. "A family of complex Appell polynomial sets", Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. (RACSAM), 2019; 113(3): pp. 2359-2371. doi:10.1007/s13398-018-00622-z

Trudi N. "Intorno ad alcune formole di sviluppo", Rendic. dell' Accad. Napoli, 1862; pp. 135-143. (in Italian)




DOI: https://doi.org/10.15421/242205

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 T. Komatsu

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

More►


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU